Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Taking eltroxin. Dry wrinkled eyelids with itching. Due to medication?

I am taking 100mg eltroxin ,for the past few weeks my eye lids are dry, wrinkled feel papery . Sometimes it feels itchy almost burning sensation . Can this be due to the medication . It gets worse with moisturizure, have also tried fresh cream & olive oil to relieve itching, feels momentarily better but swelling increases! Please help!!
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Not due to eltroxin. Eltroxin is a synthetic version of natural thyroid hormone called as T4. It replaces the deficient thyroid hormone and usually not associated with kind of side effects you have noted.
Answered: Tue, 16 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor